MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1093/ageing/afw253

Медицинская библиотека · Age and ageing · 2017

Pisa syndrome due to donepezil: pharmacokinetic interactions to blame?

Pollock David, Cunningham Emma, McGuinness Bernadette, Passmore Anthony Peter

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We report a case of Pisa syndrome (PS) due to the acetylcholinesterase inhibitor donepezil which may have been precipitated by pharmacokinetic interactions with commonly used medications. PS is defined as a reversible lateral bending of the trunk with a tendency to lean to one side. This is a rare but very distressing complication with this commonly used medication which was not initially recognised, leading to increasing disability for the patient and significant carer stress. Cessation of donepezil and modulation of potential interacting medications resulted in complete resolution.

Для цитирования: Pollock David, Cunningham Emma, McGuinness Bernadette, Passmore Anthony Peter. Pisa syndrome due to donepezil: pharmacokinetic interactions to blame?. Age and ageing. 2017. DOI: 10.1093/ageing/afw253.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.